MathSciNet Relay Station
MathSciNet bibliographic data
MR1815703 (2002h:39028) 39A70 (35J10 47N20 60F10 60H25 82B05)
Bourgain, J.; Goldstein, M. On nonperturbative localization with quasi-periodic potential. Ann. of Math. (2) 152 (2000), no. 3, 835–879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement